# SDR HEEA080074

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,157 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 407375005101
- Part serial: 0244
- Condition: Inoperative
- Location: Eng Oil Temp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TEMPERATURE INDICATOR INOPERATIVE.
